# SDR SCNA95268

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD CEILING MOUNTED EMERGENCY AREA LIGHT TESTED DIM.  REMOVED AND REPLACED BATTERIES IN AREA LIGHT, TESTED NORMAL IAW MM 33-50-81.
